Ok just had a question for someone (anyone) who might know what is going on. I was treated on 6/5/12 for severe bronchitis and was given Doxycycline 100mg 2x a day for 10 days and also 40 mg of Prednisone for 7 days with a decrease of 10 mg a day every other day till gone. On the 18th of June both of my daughter ( ages 8 and 7) got the Chicken Pox. Within a a few days after them both having gone to the doctor to verify that is was chicken pox I thought that I had gotten it. ( I have had it before as a child) I was not sure what was going on but I was feverish, nauseated, as well as I broke out in these red spots all over my back ( top to bottom) my chest, hips and bum, as well as my arms. ( though nothing on my legs). I went to the doctor to try to make sense of what is going on. He told me that I did not have the chicken pox and at first thought the original diagnosis on my children was wrong aswell ( i had taken them to the walk in clinic for diagnosis.) He told me that what I had was pustular psoriasis/ follicuitis. and then proceeded to tell me that it was caused by the prednisone I was on. I was told to shower only in luke warm water with no heavy soaps and that it would clear up. He also wanted me to go BACK on the prednisone again for another round the same as before. Now if that is what caused it why in the world would he want me back on it! Just as a side note I do have a very very mild form of psoriasis on my little finger and only there it flares up if my hands soak in water too much or harsh chemicals. ( I just wear gloves haha) It does make my nail grow funny too but oh well. At this point it is extremely itchy and has these weird tops to them. They have a watery puss and a dark black head like center. Popping them is out of the question because they hurt as well as I do not want any scars. I guess after everything I have read about prednisone why in the world would he want me back on it. To date I have taken prednisone so many times I have lost count. Between getting pneumonia 2x in one year and having it abscess in my lungs to chronic 3-4 times yearly bronchitis I have been on prednisone a lot. Never have I ever had a reaction like this at all.
Pustular psoriasis is an uncommon form of psoriasis consisting of widespread pustules on an erythematous background. The most common sites of involvement for pustular psoriasis are the flexural and anogenital areas. It can become clear only after biopsy whether you are having pustular psoriasis or not.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.